# SDR CA051006005

- Difficulty date: September 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Packing
- Condition: Failed
- Location: N1 Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, CABIN AIR BECAME CONTAMINATED WITH SMOKE.  SUBSEQUENT INSPECTION REVEALED A HARDENED AND BROKEN N1 PROBE O-RING PACKING.
